Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have a question. I only have one month left of accutane (I am ending a month early b/c of insurance reasons and I can't afford 1,200 a month for that shit) and I am going on a cruise next week. I was thinking of just stopping for a week b/c of the hassle of taking 4 tane pills a day. The derm says accutane stays in your system for a week. So what do you all think of stopping for a week? What about sunburn? I asked her about that too and she said tane is not a sun sensitive drug? I thought it was??

Share this post


Link to post
Share on other sites

I have a question. I only have one month left of accutane (I am ending a month early b/c of insurance reasons and I can't afford 1,200 a month for that shit) and I am going on a cruise next week. I was thinking of just stopping for a week b/c of the hassle of taking 4 tane pills a day. The derm says accutane stays in your system for a week. So what do you all think of stopping for a week? What about sunburn? I asked her about that too and she said tane is not a sun sensitive drug? I thought it was??

I'm going to Hawaii next month and have the same concerns. I think that is odd that your derm said that tane is not a sun sensitive drug. My derm said it was, and that I needed to wear sun protection at all times...she also said high spf, but for regular days I just wear spf 30....for Hawaii I plan to go to 60..... I was in the sun one afternoon and had sunscreen on, but I got so red, my face really reacted to the sun...I didn't burn, but looked burnt....it was weird.

I have thought about not taking it the week I'm in Hawaii, but figure if it is in my system anyway, what difference will it make...I'd assume all the same rules about Tane would apply....sun, alcohol, etc....

I'm curious what others say.

Share this post


Link to post
Share on other sites

I've decided to just NOT take it for the week b/c it's still in your system anyways, plus I don't care anymore. I am sick of being on it...lol

I guess I better load up on sun screen-hope the burn doesn't ruin my vacation.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×